# SDR ASAA1199610

- Difficulty date: April 25, 2011
- Submitted: May 10, 2011
- Operation: Air carrier
- Aircraft: N315AS
- Make and model: Boeing 737990
- Aircraft serial: 30019
- Aircraft time: 31,756 hours, 12,401 cycles
- System (JASC): 5534 · Vertical Stabilizer Miscellaneous Structure
- Part: Shim
- Part number: 172A100114
- Condition: Migrated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER REAR SPAR LEFT MAIN ATTACH FITTING OUTBOARD SIDE AT LOWER BOLT SHIM MIGRATED.  REPAIRED VERTICAL STABILIZER REAR SPAR SHIM MIGRATION IAW REO G13677 AND ASA EA 900 55EA 05374.
